# SDR MALA060137

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,004 hours, 19,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3301501
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT POWER SUPPLY LOCATION 24LN FAILED BATTERY CHECK.  REPLACED CABIN EMERGENCY LIGHT POWER SUPPLY P/N 3301-501.  DO NOT HAVE SERIAL NUMBER AT THIS TIME.
